MAUDE Adverse Event Report: SILHOUETTE PARADIGM; UNO COMFORT 80/17 SC1 MINI

SILHOUETTE PARADIGM; UNO COMFORT 80/17 SC1 MINI
Lot Number 5407813
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2023, it was reported that the infusion set's tubing got detached at the tubing connector.The site location was right side of patient's abdomen, and the pump was in the waistband.The infusion had been used for less than a day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information was available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT 80/17 SC1 MINI
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key17639311
Report Number3003442380-2023-00327
Device Sequence Number7936584
Product Code FPA
UDI-Device Identifier05705244019676
UDI-Public05705244019676
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/01/2025
Device Lot Number5407813
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date08/29/2023
Patient Sequence Number1
Patient SexUnknown